# SDR SWAA2022031673883

- Difficulty date: February 17, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 20,424 hours, 9,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#40-186 FWD CARGO COMPARTMENT Z ANGLE CORRODED STA 500C+6' TO 500I LBL24 WL 156 / [01] REMOVED CORROSION FROM STA 500C+6 -500G IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS .040 .008 MATERIAL REMOVED OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL NO. 36647 DUE DATE 05/19/22 REMOVED CORROSION STA 500G-500I FOUND TO BE IN LIMITS ORIGINAL THICKNESS .040 .003 MATERIAL REMOVED .037 AAR TOOL NO. 36647 DUE DATE 05/19/22;[02] VERIFIED ITEM 1;[03] VERIFIED STEPS 1 & 2;[04] CORRECTING REPAIR TYPE TO MAJOR;[05] CUT OUT DAMAGE SECTION BETWEEN STA.500B -500C AND REMOVED DAMAGE SECTION FROM STA 500C TO 500I IAW SRM 553-00-53-2R-5 REPAIR 5;[06] VERIFIED MATERIAL ID FOR REPAIR PARTS BAC1496-444 7075 T6 TAG #A108166 AND BAC1496-444-7075 T6 TAG#A108150 IAW SRM 53-00-53-2R-5 REPAIR 5;[07] VERIFIED STEPS 5 & 6;[08] VERIFIED STEPS 4 THRU 7;[09] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[10] VERIFIED STEP 9 IS COMPLETE;[11] VERIFIED ITEMS 9 AND 10 OK TO TREAT AND PRIME;[12] APPLIED ALODINE AND PRIMER TO REPAIR PARTS ;BARE METAL AREA IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[13] VERIFIED STEP 12 IS COMPLETE;[14] VERIFIED ITEM 12 AND 13;[15] OK TO INSTALL Z ANGLE;[16] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R -5 REPAIR 5 AND DWG143A7500 REV:-;[17] VERIFIED STEP 16;[18] VERIFIED STEPS 16 & 17;[19] OK GIVEN TO APPLY CIC;[20] APPLIED CIC REPAIR AREA IAW AMM 51-21-91-620-802;[21] VERIFIED JOB IS COMPLETE;[22] VERIFIED STEP 20 & 21; JOB COMPLETE; AUDIT C/W
